Comment on ``Gibbs Sampling, Exponential Families and Orthogonal Polynomials'' (Pkg: p151-200)

Jones, Galin L., Johnson, Alicia A. . Statistical Science 2008. 23 (2) :183-186

Locate this article in:

Bibtex

@article{CIS-263751,
  Author = {Jones, Galin L. and Johnson, Alicia A.},
  Title = {Comment on ``Gibbs Sampling, Exponential Families and Orthogonal Polynomials'' (Pkg: p151-200)},
  Journal = {Statistical Science},
  Volume = {23},
  Number = {2},
  Year = {2008},
  Pages = {183--186},
  Keywords = {Classification, Sensitivity, Specificity, Survey research, cause-specific mortality}
}

Similar articles